# SDR SWAA2024111257761

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 66,544 hours, 39,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH PHOTO LUMINESCENT STRIP IS MISSING.<[01] INSTALLED AFT LH PHOTO LUMINESCENT STRIP PER SIP
